MathSciNet Relay Station
MathSciNet bibliographic data
MR995208 (90g:65038) 65F10 (15A09 15A12 15A48)
Buffoni, Giuseppe Nonnegative and skew-symmetric perturbations of a matrix with positive inverse. Math. Comp. 54 (1990), no. 189, 189–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement